# SDR CKSA95058

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813CK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45893
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Galley Floor
- Part time: 49,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KYIP - DURING 'C-3' CHECK INSPECTION, FOUND GALLEY FLOOR CORRODED.  REMOVED AND CUT OUT CORRODED PORTION OF GALLEY FLOOR AND REPAIRED PER EA NR 95-168.C.  (X)
